How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 31703
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I am experiencing leaking from my vagina about every 10

Customer Question

I am experiencing leaking from my vagina about every 10 minutes and soaking through pads quickly. I have experienced this last month 30 days ago. My doctor said it was a symptom of ovulation...but boy is it annoying! I am 47, got pregnant unexpectedly a few months ago, and this started just about a month after the DNC that I chose to have. It is kind of an uncomfortable feeling in that area and then lots of leaking. It lasted about 24 hours last month and it's not as severe this time around...but still soaking through pads after about 20hours now. The last time this happened I called the doctor and she suggested I take advil. That helped a little to relieve the uncomfortable feeling. I am wondering if there is anything I can do about this new "friend" that seems to be visiting me once a month. I am open to seeing a hormone expert if needed. I suppose my hormones are out of wack a bit since I am getting older (near pre metipuas and did recently get pregnant. Please let me know if there are any suggestions for lessening the leakage...it's very embarrassing!
Submitted: 2 years ago.
Category: Health
Expert:  Dr. Chip replied 2 years ago.
Hi. This definitely sounds like a hormonal problem and it is likely premenopausal. You need to have your estrogen, progesterone, testosterone, FSH and LH levels checked for that and if this is that much of a problem for you hormone replacement therapy for a few months--I prefer bioidentical creams--should stop the problem
Customer: replied 2 years ago.
Thanks so much for your response! I will have to make an appointment with a hormone specialist asap!
Expert:  Dr. Chip replied 2 years ago.
My pleasure but let me know how it goes and please remember to rate my service to you